您的位置:首页  > 论文页面

二次系统的一类四次代数曲线同宿环

发表时间:2010-07-15  浏览量:1395  下载量:582
全部作者: 倪春霞,黄梅华,李学鹏
作者单位: 福建师范大学数学与计算机科学学院
摘 要: 经Mathematica软件计算,给出一类二次系统的四次不变代数曲线,讨论了该系统平衡点的稳定性态,运用Dulac函数法,证明了系统不存在极限环,从而得到其孤立闭分支构成系统的同宿环的充要条件,并给出相应系统的全局相图。
关 键 词: 基础数学; 二次系统; 不变代数曲线;同宿环
Title: A class of quartic algebraic curves homoclinic cycles of quadratic system
Author: NI Chunxia, HUANG Meihua, LI Xuepeng
Organization: School of Mathematics and Computer Science, Fujian Normal University
Abstract: Calculating by Mathematica software, the paper was devoted to the quartic invariant algebraic curves in quadratic system and the stability of equilibrium was discussed. The nonexistence of the limited orbit was proved by using the method of Dulac function. The paper obtained sufficient and necessary condition such that the homoclinic cycle of the system was defined by the isolation of closed branch, and the corresponding global phase was drawn.
Key words: fundamental mathematics; uadratic system; algebra invariant; homoclinic
发表期数: 2010年7月第13期
引用格式: 倪春霞,黄梅华,李学鹏. 二次系统的一类四次代数曲线同宿环[J]. 中国科技论文在线精品论文,2010,3(13):1304-1311.
 
0 评论数 0
暂无评论
友情链接